# SDR REXA2012121201615

- Difficulty date: December 12, 2012
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 11,894 hours, 7,427 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID CARGO BAY DOOR LOWER FWD & AFT DOOR SKIN CHAFED.  REMOVED CHAFE FROM MID CARGO BAY DOOR LOWER FWD AND AFT DOOR SKIN IAW CRJ 900 SRM 51-21-11. SEE CONTINUATION CARD FOR DETAILS.
